Yıl 2015, Cilt 17, Sayı 17, Sayfalar 215 - 228 2015-06-01

AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH

Kenneth L. Price [1]

170 155

One must add arrows to form the transitive closure of a directed graph. In our construction of a transitive directed graph we add vertices instead of arrows and preserve the transitive relationships formed by distinct vertices in the original directed graph. This has applications in algebra.
Incidence rings, directed graphs
Konular
Diğer ID JA28SD76CU
Dergi Bölümü Makaleler
Yazarlar

Yazar: Kenneth L. Price

Bibtex @ { ieja266222, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {215 - 228}, doi = {10.24330/ieja.266222}, title = {AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH}, key = {cite}, author = {Price, Kenneth L.} }
APA Price, K . (2015). AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH. International Electronic Journal of Algebra, 17 (17), 215-228. DOI: 10.24330/ieja.266222
MLA Price, K . "AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH". International Electronic Journal of Algebra 17 (2015): 215-228 <http://dergipark.gov.tr/ieja/issue/25194/266222>
Chicago Price, K . "AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH". International Electronic Journal of Algebra 17 (2015): 215-228
RIS TY - JOUR T1 - AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH AU - Kenneth L. Price Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266222 DO - 10.24330/ieja.266222 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 215 EP - 228 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266222 UR - http://dx.doi.org/10.24330/ieja.266222 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH %A Kenneth L. Price %T AN ALTERNATIVE CONSTRUCTION TO THE TRANSITIVE CLOSURE OF A DIRECTED GRAPH %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266222 %U 10.24330/ieja.266222